Table of Contents
Journal of Gravity
Volume 2014, Article ID 413835, 7 pages
http://dx.doi.org/10.1155/2014/413835
Research Article

Consistent Extension of Quasidilaton Massive Gravity

Department of Theoretical Physics and Astrophysics, Faculty of Science, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 22 May 2014; Accepted 4 July 2014; Published 20 July 2014

Academic Editor: Sergey D. Odintsov

Copyright © 2014 Josef Klusoň. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Klusoň, “Consistent Extension of Quasidilaton Massive Gravity,” Journal of Gravity, vol. 2014, Article ID 413835, 7 pages, 2014. https://doi.org/10.1155/2014/413835.